Jump to content
helplinedonate

Search the Community

Showing results for tags 'drugs'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Forum Information
    • Discussion Corner Announcements
    • PF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • PregĂșntele al MĂ©dico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 8 results

  1. I have been taking 1.5mg Ropinirole 3x day, and Rasagaline 1x day since April with few side effects and until recently, excellent control of symptoms. But I have noticed over the past month or so that my gait is off and my fine motor when typing is deteriorating again. I am super active biking, hiking, skiing, and I work 30 hours/week. I am 55 years old and in good health. I don''t have any cognitive symptoms and have tons of energy. Also no tremor. Should I a) increase the ropinirole?, or b) switch to the c-l levedopa? My neuro says it is up to me. But I don't know how to decide? Thanks!
  2. hiker

    ropinirole

    I have been taking 1.5mg Ropinirole 3x day and Rasagaline 1x day since April with no side effects and excellent control of symptoms. Suddenly over the past few weeks I've been experiencing daily episodes of light headedness/dizzyness. Sometime so bad I am afraid I will faint. It happens at all times of the day and is not tied to specific activities. I don't have Neurogenic orthostatic hypotension as I don't get dizzy when going from sitting to standing, and my blood pressure does not change from sitting to standing. My neurologist thinks it could be the ropinirole. But why would this side effect start so suddenly after I was fine on ropinirole for the past 6 months? If it is the ropinirole - what do I do? It really helps with my Parkinsons symptoms but this new dizziness is pretty bad. Thanks!
  3. Does Requip/Ropinirole cause weight gain? If so it is the drug that causes weight gain, or is it indirectly because of side effect of compulsive eating? Thanks!
  4. hiker

    ER vs 3x/day

    I am taking Ropinirole hcl 1mg at 7am, 1pm, 5pm. Someone just told me there is Ropinirole extended release. Why would you take it 3x day when there is ER available? Advantages/disadvantages? And is 3mg/day considered low or average dosage? I also take rasagaline 1mg day. Thanks!
  5. hiker

    drugs

    How do you decide whether to start with an agonist or Carbidopa-levodopa? I was diagnosed 1.5 yrs ago and am 55 with primarily motor symptoms (no tremor.) My MDS recommended I start taking something, and she said it is up to me which drug I start with. So why would I take one over the other? HOw do you decide?
  6. hiker

    Requip/Ropinirole

    For those of you taking requip or Ropinirole, what dosage are you on? My neuro started me on .25 mg Ropinirole HCL 3 days ago and I don't notice any difference in my symptoms, which are primarily motor (stiffness, left fingers less coordinated, slight drag of left foot.) Thanks!
  7. khalua99

    Cortisone shots

    My father had back surgery last year and was given nearly every drug in the parkisons 'black list' ( drugs not to be given to pd patients). Needless to say my father was lost to us for a week due to delusions and psychosis. He returned to the surgeon today with back pain. They want him to have some sort of cortisone- nerve block. I am concerned. Are these types of injections safe and what if they want t to use anastesia. I know when I had a cortisone shot in my neck I was put under antastesia. I am still so angry with University of Marylans and still wonder if I should seek legal council on this case. Thank you for any help you can give.
  8. I am newly diagnosed but have a tremor in my right hand that has been driving me crazy for 2 yrs. The doc I saw told me to take azilect for one week,, then phase into sinemet over the next 4 weeks. I've been reading lots of posts from others with PD, and also watching informational videos online -- some seem to say it's best to hold off on the "big guns" til things are really bad. Should I try to put up with this tremor for as long as I can stand, knowing the sinemet will lose efficacy after awhile? How many drug choices are there, really? I want to be in this for the long haul and don't want to cut off options later. Thanks for any advice.
×